Ive had panic disorder for 6 plus years the only medicine I could handle was xanax.the ssri's made me feel more anxious,and I couldn't handle it.im going to try Lexapro soon.
i got gerd 4 plus years ago,I ate lasgna right out my moms oven no cooling time i ate it up burned me bad.the next day I got heartburn first time in my life.After that I got gerd I guess so I took Aciphex 18 months worked great and than quit.I switched to Zegerid worked ok for 6 months.In between those times non stop burn,and worrying..Tried all piis..
Ive had to scopes in less than 2 years first one just minor inflamtion,second,showed like a 2 mm blister (erosion) near the cardia.They want to rescope in 6 months to see if it healed,because you shouldnt get an erosion while on ppi's..
that being said,I belive anxiety plays a big roll in how the les muscle (what aggravates gerd),and the stomach itself.So I wonder how much is Gerd,and how much really im doing to myself.Im scared,and I cant quit thinking im just going to get worst.I wish I could the anxiety under control,because without telling that,how can they treat me corrctly,they have brought up surgery.any help please??Anybody else have had these problems??Thank u..
Im seeing on alot of boards that the 2 run togther im on aciphex,and i still burn alot.i have the erosion in my esphagus to,one small one.So that sets me off,because I got the erosion while on meds.Gerd has no cure as of right now,and I think the two run toghter so well..
Its horrible any other people??
Go to the "digestive disorders" section of the healthboards and read the very 1st thread at the top. They made a "sticky" (permanent post) out of the thread that was posted a while back. There are many people on there that had great results with magnesium regarding GERD, anxiety and other problems. Many were able to discontinue their ppi's and other meds.
I think there is a connection..I'm pretty sure I have developed GAD... it all started with stomach problems... right now, I'm trying to figure out if it is the chicken or the egg... if the stomach problems caused the GAD or the GAD is causing the stomach problems... (as well as chest pain, back aches, fatigue... etc)... after ruling out several things... I'm about ready to try to treat the GAD...